Subgroups of finite index in generalized -groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988), pp. 265-277
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1988__80__265_0,
author = {Casolo, Carlo},
title = {Subgroups of finite index in generalized $T$-groups},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {265--277},
year = {1988},
publisher = {Seminario Matematico of the University of Padua},
volume = {80},
mrnumber = {988125},
zbl = {0692.20029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1988__80__265_0/}
}
TY - JOUR AU - Casolo, Carlo TI - Subgroups of finite index in generalized $T$-groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1988 SP - 265 EP - 277 VL - 80 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1988__80__265_0/ LA - en ID - RSMUP_1988__80__265_0 ER -
%0 Journal Article %A Casolo, Carlo %T Subgroups of finite index in generalized $T$-groups %J Rendiconti del Seminario Matematico della Università di Padova %D 1988 %P 265-277 %V 80 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1988__80__265_0/ %G en %F RSMUP_1988__80__265_0
Casolo, Carlo. Subgroups of finite index in generalized $T$-groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988), pp. 265-277. http://geodesic.mathdoc.fr/item/RSMUP_1988__80__265_0/